Journal of Differential Geometry

Manifolds without conjugate points and their fundamental groups

Sergei Ivanov and Vitali Kapovitch

Full-text: Open access

Abstract

We show that in the fundamental groups of closed manifolds without conjugate points, centralizers of all elements virtually split.

Article information

Source
J. Differential Geom., Volume 96, Number 2 (2014), 223-240.

Dates
First available in Project Euclid: 26 February 2014

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1393424918

Digital Object Identifier
doi:10.4310/jdg/1393424918

Mathematical Reviews number (MathSciNet)
MR3178440

Zentralblatt MATH identifier
1290.53047

Citation

Ivanov, Sergei; Kapovitch, Vitali. Manifolds without conjugate points and their fundamental groups. J. Differential Geom. 96 (2014), no. 2, 223--240. doi:10.4310/jdg/1393424918. https://projecteuclid.org/euclid.jdg/1393424918


Export citation